# SDR AALA201901049005

- Difficulty date: January 3, 2019
- Submitted: January 4, 2019
- Operation: Air carrier
- Aircraft: N344PP
- Make and model: Boeing 737823
- Aircraft serial: 31272
- Aircraft time: 4,492 hours, 1,774 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Inoperative
- Location: Nr 2
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT DIRECTOR INOPERATIVE.  EMERGENCY DECLARED AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE RAN A BITE TEST ON THE AUTOPILOT SYSTEM,  FOUND THE NR 2 AUTOPILOT INOPERATIVE AND REPLACED.
